# SDR DALA2021080904536

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION ON STR LBL 10.45 BETWEEN STA 740/760 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: STR LBL 10.45 BETWEEN STA 705/800 WAS REPAIRED PER B757-200 SRM. (1900389)
